# SDR DALA2023051103728

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 58,221 hours, 25,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 CORROSION ON FUSELAGE EXTERNAL SKIN BTW STA 1855 TO STA 1862 BTW STGR 27L TO 27R. CORRECTIVE ACITON: SUMMARY OF NRC 00139: FUSELAGE EXTERNAL SKIN BTW STA 1855 TO STA 1862 BTW STGR 27L TO 27R WAS REPAIRED PER ER /A 608488-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2759700)
